# SDR 96UAL900524

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Fuel Odor
- Location: L2 Door
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT AT DOOR 2 LEFT REPORTS FUEL SMELL AFTER LIFT OFF AND ON FINAL DESCENT, NORMAL OTHER TIMES.
